Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2020
Publication:
Convergence in hausdorff content of generalized simultaneous padé approximants
Issued Date
2020-01-01
Resource Type
Article
ISSN
16860209
Other identifier(s)
2-s2.0-85084511531
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Thai Journal of Mathematics. Vol.2020, No.Special Issue (2020), 1-23
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Methawee Wajasat, Nattapong Bosuwan
Convergence in hausdorff content of generalized simultaneous padé approximants.
Thai Journal of Mathematics. Vol.2020, No.Special Issue (2020), 1-23.
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/56225
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Convergence in hausdorff content of generalized simultaneous padé approximants
Author(s)
Methawee Wajasat
Nattapong Bosuwan
Other Contributor(s)
South Carolina Commission on Higher Education
Mahidol University
Abstract
© 2020 by the Mathematical Association of Thailand. Given a vector of the approximated functions analytic on a neighborhood of some compact subset of the complex plane with simply connected complement in the extended complex plane, we prove convergences in Hausdorff content of the corresponding two generalizations of type II Hermite-Pade approximants on some certain sequences. These two generalizations are based on orthogonal and Faber polynomial expansions. As consequences of these convergence results, we give alternate proofs of Montessus de Ballore type theorems for these generalizations.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/56225
Collections
Scopus 2020
Full item page
Send Feedback